BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the congruence modularity conjecture

Participants in the publication
Sequeira, Luís (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
55
Number
4

Starting page
495
Last page
508

Document Identifiers
DOI - https://doi.org/10.1007/s00012-006-2013-x


Export

APA
Sequeira, Luís, (2006). On the congruence modularity conjecture. ALGEBRA UNIVERSALIS, 55, 495-508. ISSN 0002-5240. eISSN .

IEEE
Sequeira, Luís, "On the congruence modularity conjecture" in ALGEBRA UNIVERSALIS, vol. 55, pp. 495-508, 2006. 10.1007/s00012-006-2013-x

BIBTEX
@article{1712, author = {Sequeira, Luís}, title = {On the congruence modularity conjecture}, journal = {ALGEBRA UNIVERSALIS}, year = 2006, pages = {495-508}, volume = 55 }